# SDR CA060619001

- Difficulty date: February 17, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 1,913 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT4
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Mcauly, D2A34C58NO
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER D2A34C58, SERIAL NR 705814, WORK ORDER NR T68807, C-FYJJ.  PROPELLER RECEIVED FOR 10 YEAR OVERHAUL.  LAST OVERHAUL MARCH 1996, NOW 800.5 HOURS SINCE OVERHAUL.  FOUND BLADE S-90AT-4, SERIAL NR C75151YS, CRACKED IN BLADE THREADS, FOUND WITH EDDY CURRENT.
